# SDR AWXA200400561

- Difficulty date: May 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 38,226 hours, 15,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z040H0004110
- Part serial: 1494
- Condition: Faulty
- Location: Cabin
- Part time: 38,215 hours, 15,544 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL  DURING 4-DAY CHECK: FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM FAILED AT CIDS PANEL.  MAINTENANCE REMOVED AND REPLACED DECODER ENCODER UNIT (DEU) B (300RH5) IAW AMM 23-73-47, OPERATIONAL CHECK WAS GOOD.
